# SDR AALA202205102437

- Difficulty date: April 26, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER LOWER SKIN, VISUAL INDICATION OF A CRACK ALONG THE RIB AT STABILIZER STA 92.70 LOCATED 10 INCHES FROM AFT SPAR. INSTALLED DOUBLER REPAIR AND FILLER PER SRM 55-10-01-2R-11.
